Clonazepam overdose death








Kristi Lanford (34) took her own life by overdosing on Clonazepam

11/17/2014
03:31 | Author: Nicholas Clark

Metformin information for patients
Kristi Lanford (34) took her own life by overdosing on Clonazepam

Suicide by: Drug Overdose Location: Kirkland, WA URL: view their profile. The Last 4 Blogs of Kristi Lanford: Saturday, January 27th, 2007.

« go back to article archive list.

Kristi Lanford (34).

Comments (0)



Preventing Clonazepam Overdose - Clonazepam Addiction Help

11/17/2014
01:02 | Author: Jeremy Rodriguez

Metformin information for patients
Preventing Clonazepam Overdose - Clonazepam Addiction Help

When a clonazepam overdose occurs, symptoms will generally appear within four hours. Initial symptoms may include slurred speech, amnesia, confusion.

For this reason, it is generally not recommended for long-term treatment of chronic conditions. This is true both for those using the drug therapeutically and those abusing it recreationally. Tolerance to clonazepam develops easily and rapidly. There are a number of factors that may lead to a clonazepam overdose, but a common one is that people develop drug tolerance and need to take increasing amounts of the medication in order to achieve previous results.

The possibility of severe overdose symptoms is greatly increased when the drug is combined with alcohol and other medications, especially central nervous system depressants.

Comments (2)Read more

Clonazepam and Toxicity To Various Agents - Suspected Cause

11/17/2014
01:47 | Author: Steven Lewis

Metformin information for patients
Clonazepam and Toxicity To Various Agents - Suspected Cause

Adverse event resulted in: death, hospitalization. Drug(s) suspected as cause: Clonazepam Dosage: 0.5 mg. Indication: Product Used FOR Unknown Indication.

Rx drug information, pharmaceutical research, clinical trials, news, and more.

Comments (0)

Can you die from a Klonopin overdose?

11/17/2014
03:16 | Author: Chloe Allen

Lactic acidosis
Can you die from a Klonopin overdose?

Other serious side effects of Klonopin overdose Klonopin, also known as clonazepam, is used primarily to treat panic symptoms or seizures, explains.

These are symptoms of hypoglycemia or low blood sugar, which results from an insulin overdose. During an insulin overdose, a person is likely to experience anxiety, confusion, extreme hunger, trembling hands, sweating and fatigue, according to WebMD.

According to the National Alliance on Mental Illness, or NAMI, a person can die from an overdose of Klonopin, also known generically as clonazepam. Other serious side effects of Klonopin overdose include confusion, impaired coordination and coma.

Bipolar I is distinct from bipolar II as bipolar II only involves hypomanic states, not full mania. Bipolar type 1 disorder is a mood disorder characterized by the presence of at least one manic state, usually mixed with episodes of depression, explains the National Alliance on Mental Illness.

It reduces both panic symptoms and seizure activity in the brain. Klonopin, also known as clonazepam, is used primarily to treat panic symptoms or seizures, explains Drugs.com. Klonopin is a benzodiazepine, a type of drug that works by depressing activity in the central nervous system, explains Mayo Clinic.

The combination of Klonopin and alcohol puts users at an increased risk for accidental overdose. The interactions between Klonopin and other substances lead to increases in the adverse effects of Klonopin and decreases in its beneficial effects. NAMI states that people who take Klonopin should not drink alcohol or use illegal drugs.

Overdoses of the drug are reversible with the use of a medicine known as flumazenil, according to NAMI. Only doctors can decide if treatment with flumazenil is necessary before they administer it.

According to the National Alliance on Mental Illness, people usually notice improvements in sleep, energy and appetite within the first one to two weeks of taking Zoloft. Improvements in mood often take up to six to eight weeks to be noticed.

Comments (0)

Death From Ativan Overdose - Gradual withdrawal from klonopin

11/17/2014
05:05 | Author: Molly Young

Lactic acidosis
Death From Ativan Overdose - Gradual withdrawal from klonopin

8081 Clonazepam is of the 19th century, raw opium. Life-threatening intoxication, death from lorazepam overdose, including the Schengen treaty action is the.

Comments (0)